# SDR UALA2012061103228

- Difficulty date: June 11, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 88,268 hours, 10,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, SEAT ROWS 45 THRU 53 LEFT,  FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY LIGHT CONNECTOR SHORTING.  DRIED AREA OF WATER,  OPS CHECKED NORMAL.
